Alert archive / Michigan / Beach Hazards Statements in 2019
Beach Hazards Statement 7, NWS Northern Indiana
NWS Northern Indiana issued this beach hazards statement at Jul 21, 2019, 4:39 AM EDT. It took effect at Jul 21, 2019, 2:00 PM EDT. It was in force for 40 hr.
The area
The counties it named.
The facts
- Issued
- Jul 21, 2019, 4:39 AM EDT (08:39 UTC)
- In effect from
- Jul 21, 2019, 2:00 PM EDT
- Expired
- Jul 23, 2019, 6:00 AM EDT
- In force
- 40 hr
- Issued by
- NWS Northern Indiana
The text
As transmitted.
109 WHUS43 KIWX 210839 CFWIWX Lakeshore Hazard Message National Weather Service Northern Indiana 439 AM EDT Sun Jul 21 2019 INZ003-211645- /O.NEW.KIWX.BH.S.0007.190721T1800Z-190723T1500Z/ La Porte- 339 AM CDT Sun Jul 21 2019 ...BEACH HAZARDS STATEMENT IN EFFECT FROM 1 PM CDT THIS AFTERNOON THROUGH TUESDAY MORNING... The National Weather Service in Northern Indiana has issued a Beach Hazards Statement for dangerous waves and currents, which is in effect from 1 PM CDT this afternoon through Tuesday morning. * HIGH WAVE ACTION AND DANGEROUS SWIMMING CONDITIONS EXPECTED... * STRONG RIP CURRENTS EXPECTED... * STRONG STRUCTURAL CURRENTS EXPECTED... * OVERVIEW/POTENTIAL IMPACTS...BRIEFLY DISCUSS WAVES AND WINDS...North to northeast winds of 10 to 20 mph this afternoon into Monday will generate conditions that are conducive to dangerous current development. Waves will build to 2 to 4 feet this afternoon, then to 4 to 6 feet Monday into Tuesday morning. Thunderstorms over Lake Michigan today could lead to seiches or meteotsunamis, which can cause life-threatening currents-even during lower wave heights. PRECAUTIONARY/PREPAREDNESS ACTIONS... Life threatening waves and currents are expected at the beaches. People visiting the beaches should stay out of the water. Rip currents are powerful channels of water flowing quickly away from the shore...which occur most often at low spots or breaks in sandbars. Rip currents can sweep you into deeper water. Structural currents form along piers where longshore currents and wave action flow into the structure. Structural currents can sweep you out into deeper water along the pier structure. && $$ MCD
9 follow-up statements
457 WHUS43 KIWX 210847 CFWIWX Lakeshore Hazard Message National Weather Service Northern Indiana 447 AM EDT Sun Jul 21 2019 INZ003-211700- /O.CON.KIWX.BH.S.0007.190721T1800Z-190723T1500Z/ La Porte- 347 AM CDT Sun Jul 21 2019 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM 1 PM CDT THIS AFTERNOON THROUGH TUESDAY MORNING... * HIGH WAVE ACTION AND DANGEROUS SWIMMING CONDITIONS EXPECTED... * STRONG RIP CURRENTS EXPECTED... * STRONG STRUCTURAL CURRENTS EXPECTED... * OVERVIEW/POTENTIAL IMPACTS...North to northeast winds of 10 to 20 mph this afternoon into Monday will generate conditions that are conducive to dangerous current development. Waves will build to 2 to 4 feet this afternoon, then to 4 to 6 feet Monday into Tuesday morning. Thunderstorms over Lake Michigan today could lead to seiches or meteotsunamis, which can cause life- threatening currents, even during lower wave heights. PRECAUTIONARY/PREPAREDNESS ACTIONS... Life threatening waves and currents are expected at the beaches. People visiting the beaches should stay out of the water. Rip currents are powerful channels of water flowing quickly away from the shore...which occur most often at low spots or breaks in sandbars. Rip currents can sweep you into deeper water. Structural currents form along piers where longshore currents and wave action flow into the structure. Structural currents can sweep you out into deeper water along the pier structure. && $$ MCD
482 WHUS43 KIWX 211422 CFWIWX Lakeshore Hazard Message National Weather Service Northern Indiana 1022 AM EDT Sun Jul 21 2019 INZ003-212230- /O.CON.KIWX.BH.S.0007.190721T1800Z-190723T1500Z/ La Porte- 922 AM CDT Sun Jul 21 2019 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM 1 PM CDT THIS AFTERNOON THROUGH TUESDAY MORNING... * HIGH WAVE ACTION AND DANGEROUS SWIMMING CONDITIONS EXPECTED... * STRONG RIP CURRENTS EXPECTED... * STRONG STRUCTURAL CURRENTS EXPECTED... * OVERVIEW/POTENTIAL IMPACTS...North to northeast winds of 10 to 20 mph this afternoon into Monday will generate conditions that are conducive to dangerous current development. Waves will build to 2 to 4 feet this afternoon, then to 4 to 6 feet Monday into Tuesday morning. Thunderstorms over Lake Michigan today could lead to seiches or meteotsunamis, which can cause life- threatening currents, even during lower wave heights. PRECAUTIONARY/PREPAREDNESS ACTIONS... Life threatening waves and currents are expected at the beaches. People visiting the beaches should stay out of the water. Rip currents are powerful channels of water flowing quickly away from the shore...which occur most often at low spots or breaks in sandbars. Rip currents can sweep you into deeper water. Structural currents form along piers where longshore currents and wave action flow into the structure. Structural currents can sweep you out into deeper water along the pier structure. && $$
700 WHUS43 KIWX 211945 CFWIWX Lakeshore Hazard Message National Weather Service Northern Indiana 345 PM EDT Sun Jul 21 2019 MIZ077-220345- /O.EXB.KIWX.BH.S.0007.190722T0000Z-190723T1000Z/ Berrien- 345 PM EDT Sun Jul 21 2019 ...BEACH HAZARDS STATEMENT IN EFFECT FROM 8 PM EDT THIS EVENING THROUGH LATE MONDAY NIGHT... * HIGH WAVE ACTION AND DANGEROUS SWIMMING CONDITIONS EXPECTED... * STRONG RIP CURRENTS EXPECTED... * STRONG STRUCTURAL CURRENTS EXPECTED... * OVERVIEW/POTENTIAL IMPACTS...North to northeast winds of 15 to 20 mph will generate waves that are conducive to dangerous current development. Waves will build to 4 to 6 feet Monday into Tuesday morning. PRECAUTIONARY/PREPAREDNESS ACTIONS... Life threatening waves and currents are expected at the beaches. People visiting the beaches should stay out of the water. Rip currents are powerful channels of water flowing quickly away from the shore...which occur most often at low spots or breaks in sandbars. Rip currents can sweep you into deeper water. Structural currents form along piers where longshore currents and wave action flow into the structure. Structural currents can sweep you out into deeper water along the pier structure. && $$ INZ003-220345- /O.EXT.KIWX.BH.S.0007.000000T0000Z-190723T1000Z/ La Porte- 245 PM CDT Sun Jul 21 2019 ...BEACH HAZARDS STATEMENT NOW IN EFFECT THROUGH LATE MONDAY NIGHT... * HIGH WAVE ACTION AND DANGEROUS SWIMMING CONDITIONS EXPECTED... * STRONG RIP CURRENTS EXPECTED... * STRONG STRUCTURAL CURRENTS EXPECTED... * OVERVIEW/POTENTIAL IMPACTS...North to northeast winds of 15 to 20 mph will generate waves that are conducive to dangerous current development. Waves will build to 4 to 6 feet Monday into Tuesday morning. PRECAUTIONARY/PREPAREDNESS ACTIONS... Life threatening waves and currents are expected at the beaches. People visiting the beaches should stay out of the water. Rip currents are powerful channels of water flowing quickly away from the shore...which occur most often at low spots or breaks in sandbars. Rip currents can sweep you into deeper water. Structural currents form along piers where longshore currents and wave action flow into the structure. Structural currents can sweep you out into deeper water along the pier structure. && $$
761 WHUS43 KIWX 220248 CFWIWX Lakeshore Hazard Message National Weather Service Northern Indiana 1048 PM EDT Sun Jul 21 2019 INZ003-221100- /O.CON.KIWX.BH.S.0007.000000T0000Z-190723T1000Z/ La Porte- 948 PM CDT Sun Jul 21 2019 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH LATE MONDAY NIGHT... * HIGH WAVE ACTION AND DANGEROUS SWIMMING CONDITIONS EXPECTED... * STRONG RIP CURRENTS EXPECTED... * STRONG STRUCTURAL CURRENTS EXPECTED... * OVERVIEW/POTENTIAL IMPACTS...North to northeast winds of 15 to 20 mph will generate waves that are conducive to dangerous current development. Waves will build to 4 to 6 feet Monday into Tuesday morning. PRECAUTIONARY/PREPAREDNESS ACTIONS... Life threatening waves and currents are expected at the beaches. People visiting the beaches should stay out of the water. Rip currents are powerful channels of water flowing quickly away from the shore...which occur most often at low spots or breaks in sandbars. Rip currents can sweep you into deeper water. Structural currents form along piers where longshore currents and wave action flow into the structure. Structural currents can sweep you out into deeper water along the pier structure. && $$ MIZ077-221100- /O.CON.KIWX.BH.S.0007.000000T0000Z-190723T1000Z/ Berrien- 1048 PM EDT Sun Jul 21 2019 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH LATE MONDAY NIGHT... * HIGH WAVE ACTION AND DANGEROUS SWIMMING CONDITIONS EXPECTED... * STRONG RIP CURRENTS EXPECTED... * STRONG STRUCTURAL CURRENTS EXPECTED... * OVERVIEW/POTENTIAL IMPACTS...North to northeast winds of 15 to 20 mph will generate waves that are conducive to dangerous current development. Waves will build to 4 to 6 feet Monday into Tuesday morning. PRECAUTIONARY/PREPAREDNESS ACTIONS... Life threatening waves and currents are expected at the beaches. People visiting the beaches should stay out of the water. Rip currents are powerful channels of water flowing quickly away from the shore...which occur most often at low spots or breaks in sandbars. Rip currents can sweep you into deeper water. Structural currents form along piers where longshore currents and wave action flow into the structure. Structural currents can sweep you out into deeper water along the pier structure. && $$
218 WHUS43 KIWX 220819 CFWIWX Lakeshore Hazard Message National Weather Service Northern Indiana 419 AM EDT Mon Jul 22 2019 INZ003-MIZ077-221630- /O.NEW.KIWX.LS.Y.0004.190722T0819Z-190723T1000Z/ /O.CON.KIWX.BH.S.0007.000000T0000Z-190723T1000Z/ La Porte-Berrien- 419 AM EDT Mon Jul 22 2019 /319 AM CDT Mon Jul 22 2019/ ...LAKESHORE FLOOD ADVISORY IN EFFECT UNTIL 6 AM EDT /5 AM CDT/ TUESDAY... ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH LATE TONIGHT... The National Weather Service in Northern Indiana has issued a Lakeshore Flood Advisory, which is in effect until 6 AM EDT /5 AM CDT/ Tuesday. * LAKE SHORE FLOODING EXPECTED... * HIGH WAVE ACTION AND DANGEROUS SWIMMING CONDITIONS EXPECTED... * STRONG RIP AND STRUCTURAL CURRENTS EXPECTED... * OVERVIEW/POTENTIAL IMPACTS...North to northeast winds of 15 to 25 mph, with gusts to 30 mph, will generate waves of 4 to 8 feet that are conducive to dangerous current development. In addition, the high wave action, combined with near record high water levels, will be conducive to lakeshore flooding and minor beach erosion of the beaches and shorelines of southeastern Lake Michigan. PRECAUTIONARY/PREPAREDNESS ACTIONS... Life threatening waves and currents are expected at the beaches. People visiting the beaches should stay out of the water. Rip currents are powerful channels of water flowing quickly away from the shore...which occur most often at low spots or breaks in sandbars. Rip currents can sweep you into deeper water. Structural currents form along piers where longshore currents and wave action flow into the structure. Structural currents can sweep you out into deeper water along the pier structure. A Lakeshore Flood Advisory indicates that onshore winds will generate flooding of low areas along the lakeshore. && $$
917 WHUS43 KIWX 221504 CFWIWX Lakeshore Hazard Message National Weather Service Northern Indiana 1104 AM EDT Mon Jul 22 2019 INZ003-MIZ077-222315- /O.CON.KIWX.LS.Y.0004.000000T0000Z-190723T1000Z/ /O.CON.KIWX.BH.S.0007.000000T0000Z-190723T1000Z/ La Porte-Berrien- 1104 AM EDT Mon Jul 22 2019 /1004 AM CDT Mon Jul 22 2019/ ...LAKESHORE FLOOD ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT /5 AM CDT/ TUESDAY... ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH LATE TONIGHT... * LAKE SHORE FLOODING EXPECTED... * HIGH WAVE ACTION AND DANGEROUS SWIMMING CONDITIONS EXPECTED... * STRONG RIP AND STRUCTURAL CURRENTS EXPECTED... * OVERVIEW/POTENTIAL IMPACTS...North to northeast winds of 15 to 25 mph, with gusts to 30 mph, will generate waves of 4 to 8 feet that are conducive to dangerous current development. In addition, the high wave action, combined with near record high water levels, will be conducive to lakeshore flooding and minor beach erosion of the beaches and shorelines of southeastern Lake Michigan. PRECAUTIONARY/PREPAREDNESS ACTIONS... Life threatening waves and currents are expected at the beaches. People visiting the beaches should stay out of the water. Rip currents are powerful channels of water flowing quickly away from the shore...which occur most often at low spots or breaks in sandbars. Rip currents can sweep you into deeper water. Structural currents form along piers where longshore currents and wave action flow into the structure. Structural currents can sweep you out into deeper water along the pier structure. A Lakeshore Flood Advisory indicates that onshore winds will generate flooding of low areas along the lakeshore. && $$
472 WHUS43 KIWX 221948 CFWIWX Lakeshore Hazard Message National Weather Service Northern Indiana 348 PM EDT Mon Jul 22 2019 INZ003-MIZ077-230400- /O.CON.KIWX.LS.Y.0004.000000T0000Z-190723T1000Z/ /O.CON.KIWX.BH.S.0007.000000T0000Z-190723T1000Z/ La Porte-Berrien- 348 PM EDT Mon Jul 22 2019 /248 PM CDT Mon Jul 22 2019/ ...LAKESHORE FLOOD ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT /5 AM CDT/ TUESDAY... ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH LATE TONIGHT... * LAKE SHORE FLOODING EXPECTED... * HIGH WAVE ACTION AND DANGEROUS SWIMMING CONDITIONS EXPECTED... * STRONG RIP AND STRUCTURAL CURRENTS EXPECTED... * OVERVIEW/POTENTIAL IMPACTS...Waves of 4 to 8 feet will continue to produce dangerous currents through tonight. In addition, the high wave action, combined with near record high water levels, will continue to support minor lakeshore flooding and beach erosion. PRECAUTIONARY/PREPAREDNESS ACTIONS... Life threatening waves and currents are expected at the beaches. People visiting the beaches should stay out of the water. Rip currents are powerful channels of water flowing quickly away from the shore...which occur most often at low spots or breaks in sandbars. Rip currents can sweep you into deeper water. Structural currents form along piers where longshore currents and wave action flow into the structure. Structural currents can sweep you out into deeper water along the pier structure. A Lakeshore Flood Advisory indicates that onshore winds will generate flooding of low areas along the lakeshore. && $$
052 WHUS43 KIWX 230243 CFWIWX Lakeshore Hazard Message National Weather Service Northern Indiana 1043 PM EDT Mon Jul 22 2019 INZ003-MIZ077-231000- /O.CON.KIWX.LS.Y.0004.000000T0000Z-190723T1000Z/ /O.CON.KIWX.BH.S.0007.000000T0000Z-190723T1000Z/ La Porte-Berrien- 1043 PM EDT Mon Jul 22 2019 /943 PM CDT Mon Jul 22 2019/ ...LAKESHORE FLOOD ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT /5 AM CDT/ TUESDAY... ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 6 AM EDT /5 AM CDT/ TUESDAY... * LAKE SHORE FLOODING EXPECTED... * HIGH WAVE ACTION AND DANGEROUS SWIMMING CONDITIONS EXPECTED... * STRONG RIP AND STRUCTURAL CURRENTS EXPECTED... * OVERVIEW/POTENTIAL IMPACTS...Waves of 3 to 6 feet will continue to produce dangerous currents through tonight. In addition, the high wave action, combined with near record high water levels, will continue to support minor lakeshore flooding and beach erosion. PRECAUTIONARY/PREPAREDNESS ACTIONS... Life threatening waves and currents are expected at the beaches. People visiting the beaches should stay out of the water. Rip currents are powerful channels of water flowing quickly away from the shore...which occur most often at low spots or breaks in sandbars. Rip currents can sweep you into deeper water. Structural currents form along piers where longshore currents and wave action flow into the structure. Structural currents can sweep you out into deeper water along the pier structure. A Lakeshore Flood Advisory indicates that onshore winds will generate flooding of low areas along the lakeshore. && $$
074 WHUS43 KIWX 230756 CFWIWX Lakeshore Hazard Message National Weather Service Northern Indiana 356 AM EDT Tue Jul 23 2019 INZ003-MIZ077-231000- /O.CAN.KIWX.LS.Y.0004.000000T0000Z-190723T1000Z/ /O.CON.KIWX.BH.S.0007.000000T0000Z-190723T1000Z/ La Porte-Berrien- 356 AM EDT Tue Jul 23 2019 /256 AM CDT Tue Jul 23 2019/ ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 6 AM EDT /5 AM CDT/ EARLY THIS MORNING... ...LAKESHORE FLOOD ADVISORY IS CANCELLED... The National Weather Service in Northern Indiana has cancelled the Lakeshore Flood Advisory. * STRONG RIP AND STRUCTURAL CURRENTS EXPECTED... * OVERVIEW/POTENTIAL IMPACTS...Waves will continue to subside through 8 am EDT. While conditions have improved, the risk for dangerous currents still exists in some locations. PRECAUTIONARY/PREPAREDNESS ACTIONS... Rip currents are powerful channels of water flowing quickly away from the shore...which occur most often at low spots or breaks in sandbars. Rip currents can sweep you into deeper water. Structural currents form along piers where longshore currents and wave action flow into the structure. Structural currents can sweep you out into deeper water along the pier structure. && $$
What forecasters said that day
The local office's own words before this beach hazards statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this beach hazards statement went out at Jul 21, 3:50 AM EDT, 49 minutes earlier.
Area forecast discussion, Jul 21, 3:50 AM EDT, 49 minutes before
Area Forecast Discussion National Weather Service Northern Indiana 350 AM EDT Sun Jul 21 2019 .SYNOPSIS... Issued at 340 AM EDT Sun Jul 21 2019 A few showers or thunderstorms may occur prior to sunrise across far southern Lower Michigan, but better chances for showers and storms will occur across northern Indiana and northwestern Ohio this afternoon and evening. A few of these storms may produce some localized heavy rain and gusty winds. Cooler and less humid conditions will then follow for much of next week. Highs will be in the 70s and 80s. Lows will be in the 50s and 60s. && .SHORT TERM...(Today and Tonight) Issued at 340 AM EDT Sun Jul 21 2019 Outflow boundary that dropped south this past evening has stalled/washed out over southern parts of the area. Main focus for any convective development and been generally near/just behind slow moving pre frontal trough/weak cold front extending from N IL into S Lower MI. Showers and storms have been slowly expanding and thus far remained north of the area. Redevelopment of storms continues back into IL in response to subtle wave moving eastward. HRRR picked up on this in general although not as large a coverage area as shown by radar. Think this will stay mainly north through 12Z, but can't rule out some showers/storms edging south into the MI counties in this window. Will need to monitor to our west as well with a few of the CAMs showing some convection may develop and work east before dissipating. Have trended down with pops further south and kept confined to NW areas for now. Best convective chances will likely occur from around 16/17Z into this evening as boundary sinks south into unstable area with 1000- 2000 J/KG of CAPE available (assuming convective debris doesn't occur and slow down instability generation). If the morning convection does occur, effective boundary could be shifted south, limiting/ending chances for storms. More confident on storms developing south of toll road by noon and then expanding S and E. SPC has maintained Marginal risk for mainly damaging winds in this area and think this is reasonable. With plenty of moisture remaining and potential for some redevelopment along the front, locally heavy rain will pose a threat as well. Most area should be able to handle the precip, but higher rainfall rates in spots could cause some minor issues. The front will continue to sink S and E into tonight with precip chances lingering. Severe threat should be winding down but locally heavy rain threat will remain. While focus is on convection, it should be noted that assuming clouds don't keep temps in check, heat indices could range from 95 to near 100. With short duration of this values and likihood of convection forming this afternoon will not issue any headlines. && .LONG TERM...(Monday through Saturday) Issued at 340 AM EDT Sun Jul 21 2019 Initial upper disturbance will have exited the area with momentum of front slowed for the start of the period. Stronger trough, accompanied by much cooler and less humid air, will move through late Mon AM into the afternoon. Lingering moisture and limited instability will lead to at least a chance for some showers for the entire area, but most likely SE third or so. Risk of rip currents will increase substainially late Sunday night into Monday along SE Lake Michigan shorelines as N flow gets waves stirred up. High pressure will the build in from the west with a cool and much more pleasant setup to dominate possibly the remainder of the period. Disturbance will drop through the northern Great lakes and could influence northern parts of the area Tues afternoon with a stray shower or 2. Left forecast dry for now. A front does look to approach towards the weekend with some slgt chc pops trying to appear. Left some low pops in for Sat afternoon but remainder of period dry. Temps will fall below normal Mon and Tues before warming back to more seasonable numbers in the mid 80s but without the high humidity. && .AVIATION...(For the 06Z TAFS through 06Z Sunday Night) Issued at 151 AM EDT Sun Jul 21 2019 VFR to MVFR conditions are expected through the TAF period, with potential for brief IFR conditions in any heavier showers or thunderstorms. As with most summertime convection there is a lot of uncertainty with the chances for showers/storms today. Model guidance is all over the place with respect to where storms develop and at what time. There is no question we'll see storms today, it's just a matter of when/where. At the moment, the cold front stretches from SW to NE-positioned locally from Chicago, IL to Port Sanilac, MI. An MCV coming out of IA tonight is forecast to interact with the front, triggering numerous showers and storms today. However, based on the latest observations it seems the models are too fast with bringing it eastward. Have seen little development along the front as of 6z in our area...with the storms ongoing in a W-E oriented line from South Haven to Ann Arbor, MI. My guess is that KSBN will be dry through the afternoon-but I wouldn't be surprised if a few showers develop as the front arrives off Lake MI this morning. Wasn't confident enough to include in the TAF yet, but will amend if needed. KFWA should remain dry until the afternoon. Chances increase as the front interacts with the approaching MCV and remnant outflow boundary during peak heating today---particularly from 18-02Z. Less certainty at KSBN later in the overnight hours towards the end of the period, so handled with a PROB30 group-but expect a diminishing trend towards Monday morning. && .IWX WATCHES/WARNINGS/ADVISORIES... IN...NONE. MI...NONE. OH...NONE. LM...NONE. && SYNOPSIS...MCD/Fisher SHORT TERM...Fisher LONG TERM...Fisher AVIATION...MCD Visit us at www.weather.gov/iwx Follow us on Facebook...Twitter...and YouTube at: www.facebook.com/NWSNorthernIndiana www.twitter.com/nwsiwx www.youtube.com/NWSNorthernIndiana
Hazardous weather outlook, Jul 20, 9:17 PM EDT, 7 hours 22 minutes before
Hazardous Weather Outlook National Weather Service Northern Indiana 917 PM EDT Sat Jul 20 2019 INZ003>009-012-014-016>018-MIZ077>081-OHZ001-002-004-005-015-016- 220130- La Porte-St. Joseph IN-Elkhart-Lagrange-Steuben-Noble-De Kalb-Starke- Marshall-Kosciusko-Whitley-Allen IN-Berrien-Cass MI-St. Joseph MI- Branch-Hillsdale-Williams-Fulton OH-Defiance-Henry-Paulding-Putnam- 917 PM EDT Sat Jul 20 2019 /817 PM CDT Sat Jul 20 2019/ This Hazardous Weather Outlook is for northern Indiana, southwest Michigan and northwest Ohio. .DAY ONE...Tonight. An isolated thunderstorm is possible through late evening especially along the Route 30 corridor across northeast Indiana and northwest Ohio. There is another low chance of thunderstorms overnight into the early morning hours Sunday, mainly west of Interstate 69. Severe weather is not expected tonight. .DAYS TWO THROUGH SEVEN...Sunday through Friday. There is a chance for thunderstorms Sunday. Heavy rain will be the primary threat. It will remain muggy into Sunday with afternoon heat indices in the 90s. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. INZ013-015-020-022>027-032>034-OHZ024-025-220130- Pulaski-Fulton IN-White-Cass IN-Miami-Wabash-Huntington-Wells-Adams- Grant-Blackford-Jay-Van Wert-Allen OH- 917 PM EDT Sat Jul 20 2019 /817 PM CDT Sat Jul 20 2019/ This Hazardous Weather Outlook is for northern Indiana and northwest Ohio. .DAY ONE...Tonight. An isolated thunderstorm is possible through this evening, mainly along the Route 30 corridor. There is another low chance of thunderstorms overnight into the early morning hours Sunday, mainly west of Interstate 69. Severe weather is not expected tonight. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Thunderstorms will become likely Sunday afternoon into early Sunday evening. Damaging winds and heavy rain will be the main threat. It will be remain hot and humid into Sunday. Afternoon peak heat indices are expected to reach 95 to 100 degrees. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. LMZ043-046-220130- New Buffalo MI to St Joseph MI-Michigan City IN to New Buffalo MI- 917 PM EDT Sat Jul 20 2019 This Hazardous Weather Outlook is for The Nearshore Waters of Southeastern Lake Michigan. .DAY ONE...Tonight. There is a chance of thunderstorms overnight. .DAYS TWO THROUGH SEVEN...Sunday through Friday. There is a chance for thunderstorms Sunday. Locally higher winds and waves in the vicinity of storms will pose a hazard to small crafts. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
The office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 20, 8:17 PM EDT | Special Weather Statement | IWX | Branch, Saint Joseph | 28 min |
| Jul 21, 10:32 AM EDT | Heat Advisory | IWX | Blackford, Grant, Jay | 7 hr |
| Jul 21, 3:17 PM EDT | Special Weather Statement | IWX | Saint Joseph | 43 min |
| Jul 21, 3:21 PM EDT | Areal Flood Advisory | IWX | LaPorte, Marshall, Saint Joseph, Starke | 4 hr |
| Jul 21, 3:29 PM EDT | Special Weather Statement | IWX | Pulaski, Starke | 61 min |
| Jul 21, 3:40 PM EDT | Flash Flood Warning | IWX | LaPorte, Marshall, Saint Joseph, Starke | 4 hr |
| Jul 21, 3:46 PM EDT | Small Craft Advisory | IWX | 36 hr | |
| Jul 21, 3:53 PM EDT | Severe Thunderstorm Warning | IWX | Pulaski, Starke | 42 min |
| Jul 21, 4:09 PM EDT | Special Weather Statement | IWX | Elkhart | 51 min |
| Jul 21, 4:23 PM EDT | Areal Flood Advisory | IWX | Elkhart, Saint Joseph | 3 hr |
| Jul 21, 4:24 PM EDT | Special Weather Statement | IWX | DeKalb | 36 min |
| Jul 21, 4:27 PM EDT | Special Weather Statement | IWX | Fulton, Marshall | 63 min |
| Jul 21, 4:50 PM EDT | Special Weather Statement | IWX | Huntington, Kosciusko, Miami, Wabash, Whitley | 55 min |
| Jul 21, 5:03 PM EDT | Severe Thunderstorm Warning | IWX | Kosciusko, Wabash, Whitley | 29 min |
| Jul 21, 5:14 PM EDT | Special Weather Statement | IWX | Grant, Huntington, Miami, Wabash, Wells | 46 min |
| Jul 21, 5:18 PM EDT | Special Weather Statement | IWX | Kosciusko, Noble | 42 min |
| Jul 21, 5:38 PM EDT | Special Weather Statement | IWX | Allen, Noble, Whitley | 67 min |
| Jul 21, 6:02 PM EDT | Special Weather Statement | IWX | Adams, Blackford, Jay, Wells | 58 min |
| Jul 21, 6:21 PM EDT | Special Weather Statement | IWX | Allen, DeKalb | 54 min |
| Jul 21, 7:35 PM EDT | Areal Flood Advisory | IWX | DeKalb, Steuben | 3 hr |
Nearby
Beach Hazards Statements in Michigan, 2019Beach Hazards Statements in Indiana, 2019Every beach hazards statement in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.